Home :: Medical Supplies :: Non-Prescription Pharmaceuticals :: Cold and Allergy :: Chlorphen (Chlorpheniramine Maleate): 250 packets of 1 - 4 mg

Chlorphen (Chlorpheniramine Maleate): 250 packets of 1 - 4 mg

Chlorphen (Chlorpheniramine Maleate): 250 packets of 1 - 4 mg
SKU
MS-71250
Weight
1.00 lbs
20+ cs
Call Us
Our price:
$9.77
Qty

COLD AND ALLERGY RELIEF

Colds, Flu, Hay Fever and Sinus a problem? Here are suggestions that can provide temporary relief from those annoying symptoms.

CHLORPHEN

Compares to Chlor-Trimeton®

For relief from sneezing, itchy nose and throat and watery eyes caused by hay fever and other symptoms of allergic reactions. May cause drowsiness. Each tablet contains: Chlorpheniramine Maleate 4mg.

: *
: *
: *
 
9 x 12, ( 2 mil ) Ziplock Bags
$34.23
3 x 5, ( 2 mil ) Ziplock Bags
$6.65
2" x 55 yards, Orange Color Tapes
$34.22
18 x 1500, Hand Wrap Pre-Stretch
$22.50
3" x 110 yd, Clear (1.9 mil) Packing Tape
$41.18
1'' x 60 Yards Aluminum Foil Tape -3.0 Mil Bulk Case Pack
$538.20
12.5 x 19, # 6 Self Seal Poly Bubble Mailer
$15.82
4 1/2 x 5 1/2 "Invoice Enclosed" Envelopes (Full Face)
$15.99
5 X 10 Re-Closable Packing List, 1000/cs
$57.43

Product rating

Customer Reviews

There have been no reviews for this product.

Add your review here

: *
: *
Type the characters you see in the picture:


*
 
We Proudly Work with: